Details for Wang, Z.-S., C.-Z. Fu and G.-C. Lei, 2002
 
Citation Wang, Z.-S., C.-Z. Fu and G.-C. Lei, 2002. Biodiversity of Chinese icefishes (Salangidae) and their conserving strategies. Biodivers. Sci. 10(4):416-424.
DOI / ISBN
Paper URL
E-mail gchlei@pku.edu.cn
Address College of Life Sciences, Peking University, Beijing 100871, China
Ref. No. 51040
Language Chinese
Usage not used yet
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by gpablico 08/24/17